Homeopathic remedies
🔍       Basket Empty

homeopathy intro About Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathic Remedies Homeopathy Forum Home

 

 

Remedies:

Boiron AcidilŽ: $9.49Boiron QuietudeŽ: $9.49Hylands Calm N Restful: not available in . Available Hylands Calms: $9.99Hylands Calms Forte: $7.99Hylands Sleep: $10.59Stress - Be Gone: $9.99

 

Homeopathy and Health Forum

34weeks pregnant Insomnia and persistent heartburn

 

This is an internet forum. Assume posts are not from medical professionals.
Hi Maheeru,

I've got some interesting things to report.

Just fyi, since we last spoke I have taken two additional doses of Nux V. 30c in the way you instructed. There was about 1-2 weeks in between each dose. The last one I did not notice any improvements or changes.

So I have been sleeping kind of not great again. I feel pretty groggy and stiff/achey in the morning. I have very vivid and emotionally wrought dreams. There have been two nights where in the dream something scary is happening and I feel like it is real and it wakes me up with a jolt.
I've had a couple re-occurrences of extremely sad/emotional/depressed feelings thinking about my horse that I had to give away to a new home last year. I have dreams about trying to find him, and I am on the verge of crying if I let myself think about it too much. I know this is partially a normal grieving of loss process, but the coming and going and the intense emotional upheaval makes me think it could be more of a symptom....at least I could hope that because then something could make it go away.

The other very odd thing is my memory. It is often very fuzzy and disoriented. The strangest thing is in the way that I am remembering things at times. For example,
I will have a conversation with my husband on say, Tuesday night, and then Wednesday morning I will recall the conversation and in replaying what was said in my mind, all of the sudden the thing I told him seems hazy like a dream, and I start to question whether or not I have told him that already, even before the Tuesday night conversation.
As if the memory is double deja-vu. If that makes any sense. It's very weird to me. And I don't like it.

I have had no re occurrences of bleeding or spotting, which is great. I do feel like my hormones are more balanced now. I am no longer needing to take Ashwaghanda or Shativari at all.

I have started taking an appetite suppressant supplement. It has 5HTP, Chromium, L-Theanine, and Caralluma Fimbriata.
The reason being that I have the tendency to feel like I need to be constantly snacking. I have been gaining weight in my mid section. A lot of my snacking is sugary stuff. I never feel satisfied. Full yes, but not satisfied.
I eat out of boredom, and when I am eating I have the tendency to eat very fast, as if I can't get enough, or I need to scarf it down to get it into my system as fast as possible.

The supplement is helping curb that quite a bit. It's also making me feel more relaxed and just kind of laid back attitude.

I've also been working on cleansing my system of toxins and poor food choices. Since I've cleaned up a bit, I have noticed that I have low tolerances for certain foods. Avocados, Bananas, Cashews, Strawberries, and wheat...those are all foods with high histamine levels. My body is reacting to them. they make my throat and mouth feel swollen, and my tongue feels a little prickly like slivers all over my mouth. Then my stomach feels either bloated, or I get gas and diarrhea.
Gluten gives me a sore throat and my ears and sinuses feel like I'm coming down with a bad cold. It goes away in about two days.

That's the jest of it. What do you think?
 
rom109 last week

Did you see any change after Nux second dose? You said after the last dose you didn't see any change. How is the milk situation?

I see Lyc. for what you have described. Or if grief is a big concern Ignatia though LYC also covers grief.

The concern is the symptoms you describe as reaction to certain foods seems like allergic reaction. New problem or has it been there already? If it's new then probably something you used for cleansing the system has not gone well.
 
maheeru last week

The second dose of Nux was the last dose.
The one prior to that did seem to get me feeling a little better again. I had been feeling pretty lethargic and down, and the Nux brought me back to good energy levels and motivation etc. also seemed to boost milk supply a bit.

I began to feel down again and so tried a second dose a week later,but with no results.

My milk seems to be ok. It seems like it’s dropping a bit, as are my energy levels.

The food sensitivity is somewhat new. I was only taking a probiotic to cleanse. One specifically targeted for Histamine Intolerance as I have general symptoms in that area. It does help me feel much better, but now I am experiencing specific food reactions instead of general symptoms, if that makes sense. One good thing is I have not had to take hardly any seasonal alergy medicine this summer.

I have never had allergic reactions to these foods before, though. I feel much better if I avoid them.
 
rom109 last week

Here is an article explaining Histamine Intolerance.
https://paleoleap.com/histamines/

I’ve been taking a probiotic to help my body break down and get rid of excess Histamine. It works very well, and I think it’s a good thing.

My naturopathic doctor has explained to me before that when your body is overloaded with a toxin you may experience general symptoms. Once you begin to cleanse, lots of things start to clear up and become more specific. If you reintroduce the toxin your body’s going to react much faster and more precisely. Like the article explains, “an allergic reaction with no actual allergy.”

When I first started taking the probiotic it completely took away the nonspecific groggy feeling I would get whenever I ate. It also took away my constipation. I was tolerating taking two capsules twice a day for a while. Then after about three weeks I needed to take less. I now take one capsule every few days; whenever I feel like I’ve bogged down my system with those trigger foods. (Sorry but I can’t not eat chocolate! LOL)

I have been completely avoiding Avocados(my favorite!) Bananas, strawberries, ....working on cutting things out to see how they affect me once reintroduced.
Sometimes I can handle one meal with the food, other foods it makes my mouth tingle right away, like Pineapple and Dates.
 
rom109 6 days ago


Sorry if that was too much unnecessary info.
Don’t know why I felt like I needed to share that....I’m tired.
[Edited by rom109 on 2018-06-14 06:37:28]
 
rom109 4 days ago

Theoretically a lot of things could be said. Even if we say generals have moved to specifics, do you see any advantage one over another? If these reactions come down and you are able to feel better with foods, then well and good. If not it'll be a concern. Why? Because after a point reactions can suddenly turn acute and severe which usually is called as anaphylaxis or shock and one has to be on guard.

I remember you talking about banana but other items are new. I have no experience with these histamine breakdown pro-biotics so i really can not offer idea on how to go about these.
 
maheeru 3 days ago

That’s fine. I wasn’t asking for advice about the probiotics or any of that. I was simply being open with you about other things I am doing.

What it boils down to is leaky gut issues. Which I am working on healing.

ANYWAYS...
 
rom109 3 days ago

Post Reply To post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.